# SDR UIEA2025052100647

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N760GT
- Make and model: Boeing 777F
- Aircraft serial: 68186
- Aircraft time: 3,530 hours, 459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT & FO EMERGENCY FLASHLIGHTS INOP.  TRANSFER TO DMI # 231148 PER MEL 25-64-02C, CAT C, DUE 31MAY25.  LP 1999369 M3, ORD, 27MAY25: REPLACED FLASHLIGHTS IAW AMM 25-64-01. OPS CHECK GOOD.
